# SDR YTRR2008121880114

- Difficulty date: December 18, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N473RT
- Make and model: Bell 206L-3
- Aircraft serial: 51473
- Aircraft time: 9,961 hours
- Engine: Allsn 250C30
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part serial: A6712
- Condition: Damaged
- Location: Main Rotor
- Part time: 202 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT INSP, PILOT FOUND BOTH MAIN ROTOR BLADES HAD EVIDENCE OF IMPACT DAMAGE. FURTHER INSP REVEALED THAT BOTH MAIN ROTOR BLADES HAD CONTACTED THE WINGLETS ON THE HORIZ STABILIZER. THE PILOT REPORTED THAT IN CRUISE FLIGHT HE ENCOUNTERED SOME TURBULENCE AND THE ACFT EXPERIENCED HIGH POSITIVE AND NEGATIVE G LOADS. HE SUSPECTS THAT THE BLADES MADE CONTACT WITH THE WINGLETS DURING THIS ENCOUNTER. AS A PRECAUTION THE M/R BLADES, M/R HUB, MAST ASS'Y, HORIZ STABILIZER  AND BOTH WINGLETS WERE REPLACED WITH SERVICEABLE UNITS.
